# SDR DALA2018101206010

- Difficulty date: October 6, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 119,643 hours, 17,559 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

SHIP 0180 FLT 0420 JFK - ACC -ATO- AT 120 KNOTS DUE TO AIRSPEED SPLIT. FIRE WAS REPORTED AND EXTINGUISHED BY ARFF ON RT MLG. MAINTENANCE REPLACED F/O AIRSPEED INDICATOR ALONG WITH BRAKES NR 1, 2, 6, 7 AND 8.
